Get email alerts Get E-mail Alerts  

Ads by Google:

   Get email alerts  Subscribe to FREE email alerts


  • Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About Lady_Alkaline

  • Rank
    New Community Member
  1. Dear Lisa, Your post has helped me. I was beginning to think I was crazy as I am having much difficulty with digesting anything. Something changed in me with using Armour in Nov. 2011 (I had been on it with no problems for 3 years). It was like I quit digesting foods properly. I also began to have awful symtoms: throat constricting, naseau, stomach pains, even weird symptoms of sore tongue and acid reflux or full feeling in neck and stomach. I quit taking Armour and started to see these symptoms lessen or altogether disappear. Feeling that I needed to take a thyroid supplement I went to get the Armour compounded (maybe less allergens?)but no - again my symptoms reappeared. Again I quit taking Armour. Also again symtoms subsided. I decided to try Nature-throid, again weird symptoms are returning. I too have changed my diet as you with only eating natural foods and gluten-free. This now affirms the medicine is causing my grief. I am going to make an appt. with my doctor and look into Levoxyl. Many thanks for your share. Sloan